I DON'T KNOW IF MY RUNNING SHOES FIT, BECAUSE I CAN'T FEEL MY TOES.
Chemotherapy-induced peripheral neuropathy is a set of symptoms or problems caused by damage to peripheral nerves. Peripheral nerves are nerves that control the sensations and movements of our arms and legs. Chemo-induced peripheral neuropathy is caused by the chemotherapy drugs used in cancer treatment.
The most common symptoms are
Tingling ("pins and needles" feeling)
Trouble using your fingers to pick up or hold things; dropping things
Trouble with tripping or stumbling while walking
Loss of feeling (can be numbness or just less ability to sense pressure, touch, heat, or cold)
More response to pressure or temperature (mostly cold), so that things hurt more than usual
Sometimes the symptoms are short-term. They go away over time after treatment is done. In other cases, it can take up to 2 years for the symptoms to totally go away.
American Cancer Society